# SDR DLM88060891

- Difficulty date: October 28, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N932DL
- Make and model: Doug MD-88
- Aircraft serial: 49719
- Aircraft time: 47,625 hours, 36,993 cycles
- Engine: Pwa JT8D219
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING ROTATION ON TAKEOFF, HAD A FLASH OF LIGHT IN VINCINITY OF CAPT RUDDER PEDALS AREA. ONCE AIRBORNE FOLLOWING C/B'S POPPED PEDESTAL LIGHTS, FLT RECORDER AND RT ENG IGN.   MTC IN PROGRESS, FOUND WIRE BUNDLE THAT RUNS UNDER CAPTS FEET HAS NUMEROUS WIRES BURNED THRU AND OTHERS FIRE DAMAGED.  COMPLETED ALL REPAIRS A CHECKOUTS ON N/R CARD 001 278549.
